본문 바로가기
KERD
논문KCI 등재

Disulfiram치료 후 발생한 가역운동신경병

Reversible Motor Neuropathy Following Disulfiram Therapy

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

참고문헌 (7)

  1. Child GP, "Therapeutic results and clinical manifestations following the use of tetraethylthiuram disulfide (Antabuse)", Am J Psychiatry, 107, pp.774~780 (1951)
  2. Bergouignan FX, "Disulfiram neuropathy", J Neurol, 235, pp.382~383 (1988)
  3. Kiefer F, "New achievements and pharmacotherapeutic approaches in the treatment of alcohol dependence", Eur J Pharmacol, 526, pp.163~171 (2005)
  4. Hong DK, "A case of disulfiram neuropathy", J Korean Neurol Assoc, 13, pp.682~688 (1995)
  5. Borrett D, "Reversible, late-onset disulfiram-induced neuropathy and encephalopathy", Ann Neurol, 17, pp.396~399 (1985)
  6. Kulkarni RR, "Disulfiram-induced combined irreversible anterior ischemic optic neuropathy and reversible peripheral neuropathy: a prospective case report and review of the literature", J Neuropsychiatry Clin Neurosci, 25, pp.339~342 (2013)
  7. Tartara E, "A case of Wernicke encephalopathy combined with disulfiram intoxication", Cogn Behav Neurol, 26, pp.93~98 (2013)

관련 논문AI추천

이 간행물의 다른 논문 (22건)